Alert archive / Nebraska / Wind Advisories in 2007

Wind Advisory 8, NWS Hastings, NE

March 1, 200724 counties in Nebraska; 6 counties in Kansas

NWS Hastings, NE issued this wind advisory at Mar 1, 2007, 2:39 PM CST for 24 counties in Nebraska; 6 counties in Kansas. It took effect at Mar 2, 2007, 8:00 AM CST. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Mar 1, 2007, 2:39 PM CST (20:39 UTC)
In effect from
Mar 2, 2007, 8:00 AM CST
Expired
Mar 3, 2007, 9:00 AM CST
In force
25 hr
Issued by
NWS Hastings, NE
All 30 counties

Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Fillmore County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Thayer County, NE, Valley County, NE, Webster County, NE, York County, NE

The radar

The Grand Island radar (KUEX), 27 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.7 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2007-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2007-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
888 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-97 m²/s²
0-3 km storm-relative helicity
-104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KGID 012039
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
239 PM CST THU MAR 1 2007

KSZ006-007-018-019-NEZ039>041-046>049-060>064-072>077-083>087-
020445-
/O.NEW.KGID.WI.Y.0008.070302T1400Z-070303T0600Z/
/O.CON.KGID.WI.Y.0007.000000T0000Z-070302T0000Z/
SMITH-JEWELL-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-
MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-GOSPER-PHELPS-
KEARNEY-ADAMS-CLAY-FILLMORE-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-
THAYER-
INCLUDING THE CITIES OF...SMITH CENTER...MANKATO...OSBORNE...
BELOIT...ORD...GREELEY...FULLERTON...LOUP CITY...ST. PAUL...
CENTRAL CITY...OSCEOLA...LEXINGTON...KEARNEY...GRAND ISLAND...
AURORA...YORK...ELWOOD...HOLDREGE...MINDEN...HASTINGS...
CLAY CENTER...GENEVA...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...
NELSON...HEBRON
239 PM CST THU MAR 1 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...
...WIND ADVISORY IN EFFECT FROM 8 AM FRIDAY TO MIDNIGHT CST
FRIDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM FRIDAY TO MIDNIGHT CST
FRIDAY NIGHT. A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
THIS AFTERNOON. 

STRONG NORTHWEST WINDS WILL AVERAGE 25 TO 35 MPH AND GUST TO
50 MPH UNTIL 6 PM. THE WINDS WILL DIMINISH DURING THE EVENING
HOURS...THEN INCREASE AGAIN ON FRIDAY. NORTHWEST WINDS ON FRIDAY
WILL AVERAGE 25 TO 35 MPH AND GUST NEAR 50 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION WHEN DRIVING THROUGH THE ADVISORY
AREA.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

KSZ005-017-NEZ082-020445-
/O.NEW.KGID.WI.Y.0008.070302T1400Z-070303T0600Z/
PHILLIPS-ROOKS-FURNAS-
INCLUDING THE CITIES OF...PHILLIPSBURG...PLAINVILLE...STOCKTON...
BEAVER CITY
239 PM CST THU MAR 1 2007

...WIND ADVISORY IN EFFECT FROM 8 AM FRIDAY TO MIDNIGHT CST
FRIDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM FRIDAY TO MIDNIGHT CST
FRIDAY NIGHT. 

NORTHWEST WINDS WILL INCREASE ON FRIDAY TO 25 TO 35 MPH AND GUST
NEAR 50 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

FAY
9 follow-up statements
000 
WWUS73 KGID 012359
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
559 PM CST THU MAR 1 2007

KSZ006-007-018-019-NEZ039>041-046>049-060>064-072>077-083>087-
020800-
/O.EXP.KGID.WI.Y.0007.000000T0000Z-070302T0000Z/
/O.CON.KGID.WI.Y.0008.070302T1400Z-070303T0600Z/
SMITH-JEWELL-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-
MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-GOSPER-PHELPS-
KEARNEY-ADAMS-CLAY-FILLMORE-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-
THAYER-
INCLUDING THE CITIES OF...SMITH CENTER...MANKATO...OSBORNE...
BELOIT...ORD...GREELEY...FULLERTON...LOUP CITY...ST. PAUL...
CENTRAL CITY...OSCEOLA...LEXINGTON...KEARNEY...GRAND ISLAND...
AURORA...YORK...ELWOOD...HOLDREGE...MINDEN...HASTINGS...
CLAY CENTER...GENEVA...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...
NELSON...HEBRON
559 PM CST THU MAR 1 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO MIDNIGHT
CST FRIDAY NIGHT...
...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON. A WIND
ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO MIDNIGHT CST
FRIDAY NIGHT. 

WINDS HAVE DECREASED TO 20 TO 30 MPH FROM THE NORTHWEST AND WILL
CONTINUE THROUGH THE NIGHT. 

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO MIDNIGHT
CST FRIDAY NIGHT. 

NORTHWEST WINDS WILL INCREASE ON FRIDAY TO 25 TO 35 MPH AND GUST
NEAR 50 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.


$$

KSZ005-017-NEZ082-020800-
/O.CON.KGID.WI.Y.0008.070302T1400Z-070303T0600Z/
PHILLIPS-ROOKS-FURNAS-
INCLUDING THE CITIES OF...PHILLIPSBURG...PLAINVILLE...STOCKTON...
BEAVER CITY
559 PM CST THU MAR 1 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO MIDNIGHT
CST FRIDAY NIGHT...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO MIDNIGHT
CST FRIDAY NIGHT. 

NORTHWEST WINDS WILL INCREASE ON FRIDAY TO 25 TO 35 MPH AND GUST
NEAR 50 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

HEINLEIN
000 
WWUS73 KGID 020457
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
1057 PM CST THU MAR 1 2007

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
021300-
/O.CON.KGID.WI.Y.0008.070302T1400Z-070303T0600Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY...
FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...
LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...
HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA...
BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON...
HEBRON
1057 PM CST THU MAR 1 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO MIDNIGHT
CST FRIDAY NIGHT...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO MIDNIGHT
CST FRIDAY NIGHT.

NORTHWEST WINDS WILL INCREASE ON FRIDAY TO 25 TO 35 MPH AND GUST
NEAR 50 MPH. THESE STRONG NORTHWEST WINDS WILL PERSIST WELL INTO
THE EVENING HOURS FRIDAY NIGHT.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

HEINLEIN
000 
WWUS73 KGID 021128
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
528 AM CST FRI MAR 2 2007

...STRONG WINDS TO IMPACT SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS
TODAY...

.A DEEP LOW PRESSURE SYSTEM OVER THE UPPER MIDWEST...WILL CONTINUE TO
MOVE ONLY SLOWLY NORTHEAST TODAY. THIS SYSTEM IN COMBINATION WITH
HIGH PRESSURE ACROSS THE ROCKY MOUNTAINS WILL PRODUCE A RAPID
CHANGE IN PRESSURE FROM WEST TO EAST ACROSS THE AREA. THIS WILL
RESULT IN STRONG NORTHWEST WINDS STARTING THIS MORNING AND LASTING
INTO THE EVENING.

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
022000-
/O.CON.KGID.WI.Y.0008.070302T1400Z-070303T0600Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY...
FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...
LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...
HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA...
BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON...
HEBRON
528 AM CST FRI MAR 2 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

NORTHWEST WINDS WILL INCREASE THIS MORNING TO 30 TO 40 MPH WITH
GUSTS AS HIGH AS 55 MPH. THIS STRONG NORTHWEST WIND WILL PERSIST
WELL INTO THE EVENING HOURS FRIDAY NIGHT BEFORE EASING BELOW WIND
ADVISORY CRITERIA BY MIDNIGHT.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS73 KGID 021833
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
1233 PM CST FRI MAR 2 2007

...STRONG WINDS TO IMPACT SOUTH CENTRAL NEBRASKA AND NORTH
CENTRAL KANSAS TODAY...

.A DEEP LOW PRESSURE SYSTEM OVER THE UPPER MIDWEST...WILL
CONTINUE TO MOVE ONLY SLOWLY NORTHEAST TODAY. THIS SYSTEM IN
COMBINATION WITH HIGH PRESSURE ACROSS THE ROCKY MOUNTAINS WILL
PRODUCE A RAPID CHANGE IN PRESSURE FROM WEST TO EAST ACROSS THE
AREA. THIS WILL RESULT IN STRONG NORTHWEST WINDS LASTING INTO THE
EVENING.

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
030245-
/O.CON.KGID.WI.Y.0008.000000T0000Z-070303T0600Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY...
FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...
LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...
HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA...
BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON...
HEBRON
1233 PM CST FRI MAR 2 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

NORTHWEST WINDS WILL AVERAGE 30 TO 40 MPH AND GUST AS HIGH AS
55 MPH. THE STRONG NORTHWEST WINDS WILL PERSIST INTO THE EVENING
HOURS...THEN DROP BELOW WIND ADVISORY CRITERIA BY MIDNIGHT.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS73 KGID 022003
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
203 PM CST FRI MAR 2 2007

NEZ039>041-046>049-022115-
/O.CAN.KGID.WI.Y.0008.000000T0000Z-070303T0600Z/
VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-
INCLUDING THE CITIES OF...ORD...GREELEY...FULLERTON...LOUP CITY...
ST. PAUL...CENTRAL CITY...OSCEOLA
203 PM CST FRI MAR 2 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS CANCELLED THE WIND
ADVISORY. 

THE WIND ADVISORY WHICH WAS IN EFFECT HAS BEEN REPLACED BY A SNOW
AND BLOWING SNOW ADVISORY WHICH IS IN EFFECT UNTIL 4 AM CST SATURDAY.

$$

KSZ005>007-017>019-NEZ060>064-072>077-082>087-030415-
/O.EXT.KGID.WI.Y.0008.000000T0000Z-070303T1000Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-DAWSON-BUFFALO-HALL-
HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-
HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT...LEXINGTON...KEARNEY...
GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE...MINDEN...
HASTINGS...CLAY CENTER...GENEVA...BEAVER CITY...ALMA...FRANKLIN...
RED CLOUD...SUPERIOR...NELSON...HEBRON
203 PM CST FRI MAR 2 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM CST SATURDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 AM CST SATURDAY. 

NORTHWEST WINDS WILL AVERAGE 30 TO 40 MPH AND GUST AS HIGH AS
50 MPH. THE STRONG NORTHWEST WINDS WILL PERSIST THROUGH LATE
TONIGHT...BEFORE DROPPING BELOW WIND ADVISORY CRITERIA EARLY
SATURDAY MORNING.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

KING/FAY
000 
WWUS73 KGID 030405
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
1005 PM CST FRI MAR 2 2007

KSZ005>007-017>019-NEZ060>064-072>077-082>087-030900-
/O.CON.KGID.WI.Y.0008.000000T0000Z-070303T1000Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-DAWSON-BUFFALO-HALL-
HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-
HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT...LEXINGTON...KEARNEY...
GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE...MINDEN...
HASTINGS...CLAY CENTER...GENEVA...BEAVER CITY...ALMA...FRANKLIN...
RED CLOUD...SUPERIOR...NELSON...HEBRON
1005 PM CST FRI MAR 2 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST SATURDAY. 

NORTHWEST WINDS WILL AVERAGE 30 TO 40 MPH AND GUSTS AS HIGH AS
50 MPH. THE STRONG NORTHWEST WINDS WILL PERSIST THROUGH LATE
TONIGHT...BEFORE DROPPING BELOW WIND ADVISORY CRITERIA EARLY
SATURDAY MORNING.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

HEINLEIN
000 
WWUS73 KGID 030836
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
236 AM CST SAT MAR 3 2007

KSZ005>007-017>019-NEZ060>064-072>077-082>087-031000-
/O.CON.KGID.WI.Y.0008.000000T0000Z-070303T1000Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-DAWSON-BUFFALO-HALL-
HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-
HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT...LEXINGTON...KEARNEY...
GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE...MINDEN...
HASTINGS...CLAY CENTER...GENEVA...BEAVER CITY...ALMA...FRANKLIN...
RED CLOUD...SUPERIOR...NELSON...HEBRON
236 AM CST SAT MAR 3 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST EARLY THIS
MORNING...

NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL
REMAIN POSSIBLE THROUGH 4 AM THIS MORNING BUT ARE EXPECTED TO
SLOWLY EASE AFTER THIS TIME PERIOD.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS73 KGID 030959
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
359 AM CST SAT MAR 3 2007

NEZ039>041-046>049-031500-
/O.EXB.KGID.WI.Y.0008.070303T1000Z-070303T1500Z/
VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-
INCLUDING THE CITIES OF...ORD...GREELEY...FULLERTON...LOUP CITY...
ST. PAUL...CENTRAL CITY...OSCEOLA
359 AM CST SAT MAR 3 2007

...WIND ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST THIS MORNING. 

LOOK FOR STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO
50 MPH TO BE POSSIBLE THROUGH EARLY THIS MORNING. WINDS ARE
EXPECTED TO EASE BELOW WIND ADVISORY CRITERIA BY LATE THIS MORNING.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

KSZ005>007-017>019-NEZ060>064-072>077-082>087-031500-
/O.EXT.KGID.WI.Y.0008.000000T0000Z-070303T1500Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-DAWSON-BUFFALO-HALL-
HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-
HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT...LEXINGTON...KEARNEY...
GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE...MINDEN...
HASTINGS...CLAY CENTER...GENEVA...BEAVER CITY...ALMA...FRANKLIN...
RED CLOUD...SUPERIOR...NELSON...HEBRON
359 AM CST SAT MAR 3 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING...

LOOK FOR STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO
50 MPH TO BE POSSIBLE THROUGH EARLY THIS MORNING. WINDS ARE
EXPECTED TO EASE BELOW WIND ADVISORY CRITERIA BY LATE THIS
MORNING.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS73 KGID 031454
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
854 AM CST SAT MAR 3 2007


KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
031600-
/O.EXP.KGID.WI.Y.0008.000000T0000Z-070303T1500Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY...
FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...
LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...
HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA...
BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON...
HEBRON
854 AM CST SAT MAR 3 2007

...WIND ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING...

GUSTY NORTHWEST WINDS OF 20 TO 30 MPH WILL CONTINUE INTO THE
EARLY AFTERNOON...HOWEVER SPEEDS ARE EXPECTED TO REMAIN BELOW
ADVISORY CRITERIA.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Mar 1, 2:31 PM CST, 8 minutes earlier.

Area forecast discussion, Mar 1, 2:31 PM CST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
231 PM CST THU MAR 1 2007

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT.  THE MAIN CONCERN IN
THE SHORT TERM IS WIND...AND SOME CHANCE FOR SNOWFALL.  A TIGHT
SURFACE GRADIENT IS IN PLACE ACROSS OUR CWA TODAY...RESULTING IN
STRONG NORTHWEST WINDS AT WIND ADVISORY CRITERIA.  THIS IS DUE TO
AN INTENSE SURFACE AND UPPER LOW PRESSURE SYSTEM CENTERED IN WESTERN
IOWA.  THIS SYSTEM WILL LIFT FARTHER NORTHEAST THROUGH IOWA INTO
SOUTHERN WISCONSIN TONIGHT.  AS THIS OCCURS...WINDS WILL GRADUALLY
DECREASE BELOW ADVISORY CRITERIA.

FROM THE WEST TONIGHT...LIFT INCREASES IN OUR SOUTHWEST COUNTIES
ASSOCIATED WITH JET TO THE SOUTH...AND HAVE MENTIONED THE
POSSIBILITY FOR FLURRIES.  ON FRIDAY...ENERGY ROTATES SOUTH THROUGH
THE CENTRAL PLAINS ON THE BACK SIDE OF THE AFOREMENTIONED UPPER
LOW THEREBY PRODUCING A LARGE SCALE UPPER LOW SYSTEM ENCOMPASSING
LOCATIONS FROM THE HIGH PLAINS EAST TO THE OHIO VALLEY.  COLD AIR
FUNNELS SOUTH INTO OUR REGION AND INCREASES FRONTOGENETIC FORCING
LATE FRIDAY INTO FRIDAY...SNOW CHANCES RETURN...WITH THE HIGHER
POPS IN OUR NORTHERN AND EASTERN COUNTIES WHERE BETTER WRAPAROUND
POTENTIAL EXISTS.  SURFACE GRADIENT TIGHTENS AGAIN ON FRIDAY AND
NORTHWEST WINDS WILL AGAIN INCREASE TO WIND ADVISORY CRITERIA.  H85
WINDS ARE PROGGED AT 40 TO 50KTS...AND MODEL FORECAST SOUNDINGS
SUGGEST MIXING WILL BE EVEN HIGHER...TO H8 OR H7.  GIVEN THE TIGHT
GRADIENT...UNIDIRECTIONAL WINDS...AND MIXING POTENTIAL...WILL ISSUE
A WIND ADVISORY FOR FRIDAY.

THE WINDS MAY DECREASE BRIEFLY IN THE EVENING FRIDAY...THEN PRESSURE
RISES INCREASE FRIDAY NIGHT AS BACK SIDE OF UPPER TROUGH SWINGS
THROUGH BRINGING ANOTHER COLD FRONTAL PASSAGE.  WIND ADVISORY WILL
GO TO 06Z SATURDAY ATTM...BUT GRADIENT REMAINS TIGHT THROUGH
SATURDAY MORNING...PARTICULARLY IN OUR EASTERN COUNTIES.  WILL NEED
TO MONITOR IF LOCATIONS NEED AN EXTENSION OF WIND ADVISORY SATURDAY
MORNING.

ATTM...NOT EXPECTING MUCH IN THE WAY OF SNOW ACCUMULATIONS LATE
FRIDAY...BUT IF SNOW LOOKS MORE PROMISING...COULD SEE PROBLEMS WITH
BLOWING SNOW GIVEN THE EXPECTED WINDS.

.LONG TERM...12Z SUNDAY THROUGH THURSDAY.  PRIMARY PROBLEM IN THE
EXTENDED WILL BE TEMPERATURES.  THE EARLY PORTION OF THE EXTENDED
PERIOD WILL BE DOMINATED BY RIDGING ALOFT AND WARMER AIR MOVING INTO
THE REGION.  A WEAK COLD FRONT MOVES ACROSS MONDAY NIGHT INTO
TUESDAY AS A WEAK WAVE BUCKLES THE UPPER LEVEL FLOW.  THIS MAY COOL
TEMPERATURES SLIGHTLY FOR TUESDAY...HOWEVER IT WILL STILL BE WELL
ABOVE NORMAL.  THE UPPER RIDGE RECOVERS AGAIN BY WEDNESDAY WITH H85
TEMPERATURES CLIMBING A FEW DEGREES...AND HAVE INCREASED MAX
TEMPERATURES ON WEDNESDAY ACCORDINGLY.  MEDIUM RANGE MODELS THEN
DIVERGE ON THE HANDLING OF A COLD FRONT TOWARDS THURSDAY.  HPC
FRONTAL POSITIONS AND THE LATEST 12Z ECMWF WOULD SUGGEST A SLOWER
FRONTAL PASSAGE THAN THE 12Z GFS.  HAVE GONE CLOSER TO THE HPC/ECMWF
TIMING WHICH KEEPS THURSDAY MAINLY DRY WITH TEMPERATURES STILL IN
THE 50S.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR NEZ039>041-
     046>049-060>064-072>077-083>087.

     WIND ADVISORY FROM 8 AM FRIDAY TO MIDNIGHT CST FRIDAY NIGHT FOR
     NEZ039>041-046>049-060>064-072>077-082>087.

KS...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR KSZ006-007-018-
     019.

     WIND ADVISORY FROM 8 AM FRIDAY TO MIDNIGHT CST FRIDAY NIGHT FOR
     KSZ005>007-017>019.

&&

FAY/KING
Hazardous weather outlook, Mar 1, 10:36 AM CST, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
1036 AM CST THU MAR 1 2007

KSZ006-007-018-019-NEZ039>041-046>049-060>064-072>077-083>087-
021200-
SMITH-JEWELL-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-
MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-GOSPER-PHELPS-
KEARNEY-ADAMS-CLAY-FILLMORE-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-
THAYER-
1036 AM CST THU MAR 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEBRASKA AND NORTH CENTRAL KANSAS...GENERALLY NORTHEAST OF A LINE
FROM BEAVER CITY TO STOCKTON.

.DAY ONE...TODAY AND TONIGHT.

NORTHWEST WINDS FROM 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL
CONTINUE THROUGH LATE AFTERNOON. THE WINDS WILL SUBSIDE THIS
EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NORTHWEST WINDS WILL INCREASE AGAIN ON FRIDAY TO 25 TO 35 MPH WITH
GUSTS TO 50 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

KSZ005-017-NEZ082-021200-
PHILLIPS-ROOKS-FURNAS-
1036 AM CST THU MAR 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A SMALL PORTION OF SOUTH
CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS...GENERALLY ALONG AND
SOUTHWEST OF A LINE FROM BEAVER CITY TO STOCKTON.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH AND GUST TO 50 MPH
ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 4:03 AM CSTWind AdvisoryGIDAdams, Buffalo, Clay, Dawson, Fillmore, Franklin and 17 more14 hr

Nearby

Wind Advisories in Nebraska, 2007Wind Advisories in Kansas, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.